Sort by: Faculty Programs Years Advanced

Accomplishments by Roger Roybal

2013

Publications:

  • "Joint Defect Index of a Cyclic Tuple of Symmetric Operators." Operator Theory: Advances and Applications. Vol. 220 March 2012. 255-261. (http://link.springer.com/chapter/10.1007/978-3-0348-0346-5_16?null)

2008

Publications:

  • "A reproducing kernel condition for indeterminacy in the multidimensional moment problem." Proceedings of the American Mathematical Society. Vol. 135 No. 12 December 2007. 3967-3975.